# SDR SWIA201540973

- Difficulty date: March 14, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 29,468 hours, 24,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE CHAFED AT WS142.0., MARKED, C-CHECK, RO 4/2/15, BLENDED RT WING INBD FLAP VANE WS 142.0. ORIGINAL MATERIAL THICKNESS .050, MINIMUM MATERIAL THICKNESS.035, MATERIAL LOSS .015. REF REO.
